# SDR ABXA020236

- Difficulty date: September 24, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Part number: 3923255503
- Condition: Cracked
- Location: Rear Spar T/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILER TORSION BAR CENTER SUPPORT FITTING WAS CRACKED. REPLACED SUPPORT IAW DC-9 SRM 51-10-4 AND 51-30-5.
